# SDR QXEA2014091100776

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 31,433 hours, 32,465 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT UNUSUAL ODOR IN THE AFT GALLEY, STRONGEST ON LT SIDE NEAR AFT PAX DOOR. BOTH AFT DOORS WERE CLOSED AND AFT CARGO DOOR CLOSED WHEN ODOR WAS STRONGEST. APU WAS RUNNING, PROVIDING ELECTRICAL AND BLEED AIR AT THE TIME.  ODOR DID NOT SEEM TO BE COMING FROM ECS SYS AND WAS CONFINED TO AFT GALLEY.  HAD FLIGHT CREW COMPLY WITH SMELLS CHECKLIST FORM M-744. COMPLIED WITH MCN 62172-01, PAR 1A (1AND 2). NO ODORS NOTED EXCEPT MILD SMELL LIKE HOT SEALANT NEAR AFT F/A BULKHEAD WALL AT CEILING. NOTED THAT ODOR SEEMED STRONGEST NEAR AFT CARGO BAY LIGHTS.  ANY TIME CARGO LIGHTS WERE ON, THE ODOR WOULD SLOWLY RETURN.  REPLACED BOTH AFT CARGO BAY LIGHT ASSY'S IAW TASK 33-31-01-000-801 AND 33-31-01-400-801.  ODOR DID NOT RETURN AFTER LIGHTS REPLACED.  LIGHTS OPS CHECK GOOD.  RETURNED TO SERVICE.
